Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A cohomological pairing of half-forms
HTML articles powered by AMS MathViewer

by P. L. Robinson PDF
Trans. Amer. Math. Soc. 301 (1987), 251-261 Request permission

Abstract:

Blattner and Rawnsley have constructed half-forms for regular polarizations of arbitrary index. We show how to pair these half-forms into a line bundle fashioned purely from the symplectic data, with no assumption on the intersection of the polarizations. Our pairing agrees with the regular BKS pairing when the polarizations are positive.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F06, 17B10, 53C57
  • Retrieve articles in all journals with MSC: 58F06, 17B10, 53C57
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 301 (1987), 251-261
  • MSC: Primary 58F06; Secondary 17B10, 53C57
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0879572-7
  • MathSciNet review: 879572